my husband died on august 2nd we were together for 30 years my doctor gave me venlafaxine i asked him for something so i would be able to work i dont have insurance so i needed a cheep drug i started taking it he said i would be able to get help from the drug companies but i make 300 dollors a year to much but now im on this stuff and i cant afford it i have to get off it now or stop eating i cant afford both i started at 200mg a day i started takeing my self off of it on the first of this month as slow as i could afford i stopped taking it thursday i am having a bad time of it im having this wooshing sound in my ears and i feel like im going to pass out im starting to cry so hard i cant stop i missed half a days work on friday because i couldnt stop crying my whole body hurts im so dizzy i cant walk very far before i have to stop and get my bearings i asked my doctor for something to help me through this and they told me to put a wet rag on my head and stay down yea right i have to work i cant take any pain meds and they know that im alergec to all of them im worse off now than i was when he died why would any doctor do this to a human being i cant afford to get off slower im a mess and all i wanted was help coping with my husbands death.i dont know what to do.
All antidepressants do this. You have to wean off of it very slowly. You stopped it too fast. I take the generic effexor. Its still fairly expensive, around $100 a month, in the states. Before I had insurance I got it from a pharmacy in Canada for a fraction of the price. It was the exact same pill as I was getting from my local pharmacy. Effexor and meds like it help alot of people, we know what will happen if we don't wean off slowly.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2009 • 1 answer
Posted 14 Oct 2011 • 4 answers
Posted 10 Apr 2014 • 2 answers
Posted 6 Nov 2014 • 1 answer
Posted 26 Oct 2015 • 2 answers